# SDR COMA9610274

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS969611
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO NP OR TORQUE INDICATION AFTER ENGINE START.  PROPELLER WAS NOT ROTATING.  AFTER ENGINE SHUT DOWN THE PROPELLER COULD NOT BE TURNED BY HAND.  WHEN ENGINE DISASSEMBLED, A BROKEN INTERSTAGE CASE BOLT WAS FOUND TO BE JAMMING THE 1ST STAGE POWER TURBINE DISK.  BOLT AND POWER TURBINE WERE REPLACED AND ENGINE RETURNED TO SERVICE.
